There are pimples on the navel. It is suspected that the itching is caused by the new belt. After the belt is not taken, there is still a slight itching. The more you scratch, the more itchy. Is there any ointment to apply
Hello, this situation may be due to eczema caused by the belt. It is suggested that the belt should not be tied too tightly in the future. You can try to smear it with hydrocortisone butyrate ointment or mometasone furoate cream. You can also take some loratadine orally. At ordinary times, pay attention to light diet, eat less spicy food, eat more food containing vitamin C, exercise more and improve immunity
In this case, you should pay attention to conditioning and improvement with some local drugs as far as possible. You must pay attention not to eat raw, cold and irritating food, or you need to eat some light diet for conditioning and improvement. You can apply desnide cream locally.
According to the problem you mentioned, this situation is often seen in clinic. In fact, this is an allergy. Allergies can be caused by eating or by touching things. If it's caused by contact with something. Contact can be avoided directly. If you really can't avoid it, you can use some anti allergic drugs. But it's better to replace this belt.